MathSciNet Relay Station
MathSciNet bibliographic data
MR2483656 34B18 (34N05)
Han, Wei; Kang, Shugui Multiple positive solutions of nonlinear third-order BVP for a class of $p$-Laplacian dynamic equations on time scales. Math. Comput. Modelling 49 (2009), no. 3-4, 527–535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement